The most common signs and symptoms of overdose with VENTOLIN are transient beta agonist pharmacologically mediated events, including tachycardia, tremor, hyperactivity and metabolic effects including hypokalaemia and lactic acidosis (see Precautions and Adverse Reactions).
Hypokalaemia may occur following overdose with VENTOLIN. Serum potassium levels should be monitored.
Lactic acidosis has been reported in association with high therapeutic doses as well as overdoses of short-acting beta-agonist therapy, therefore monitoring for elevated serum lactate and consequent metabolic acidosis (particularly if there is persistence or worsening of tachypnea despite resolution of other signs of bronchospasm such as wheezing) may be indicated in the setting of overdose.
Solution for Intravenous Infusion: Nausea, vomiting and hyperglycaemia have been reported, predominantly in children and when salbutamol overdose has been taken via the oral route.
Further management should be as clinically indicated.